| Model Number |
OTV-SC |
| Medical Device Problem Codes |
Break (1069); Poor Quality Image (1408); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had stripes in the image, a contact fault with the cable, a badly damaged and deformed connector and the socket failed to hold the connector firmly.The issue occurred during set up / inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, d8, g3, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported image and connector failures were confirmed.Based on the results of the investigation it is likely that the following led to the malfunction: the most probable cause of this complaint is expected or random component and connection failure of connector cable without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received form customer.